Results 1 to 4 of 4
Vicodin withdrawals & taper off 120mgs a day.
  1. #1
    MyBestAttempt is offline New Member
    Join Date
    Jun 2015
    Posts
    13

    Default Vicodin withdrawals & taper off 120mgs a day.

    Hello All. I've been talking 85-150 mg of Vic's a day for 7-8. I have been through this before. Had 5 yrs clean then bounced in and out of active Use for 2 years. I am currently on day 3 of tapering. I'm down to 40 mg 4 x 10) per day for the 3rd day. I'm on a business trip so I have to finish this trip before cold turkey. I get home on Wednesday. When I, I'm going to try to stop. Told my wife before I left. She is really heart broken and pissed. I thought I would try the things that got me 5 years the 1st time and that was to reach out and ask for help. I am currently feeling pretty >>>>>> in between doses. I have never been able to taper before so not sure if I'll be as sick when I get back on Wednesday and quit or if tapering will help it now be as bad as the last time I tried. Thanks imadvance for support. Typing is hard while not feeling great.
    Last edited by Anonymous; 01-22-2017 at 10:06 PM.

  2. #2
    MyBestAttempt is offline New Member
    Join Date
    Jun 2015
    Posts
    13

    Default

    I've been back using for 7-8months. Sorry for confusion

  3. #3
    Hamscraps is offline Member
    Join Date
    Jun 2014
    Posts
    197

    Default

    Quote Originally Posted by MyBestAttempt View Post
    I've been back using for 7-8months. Sorry for confusion
    Hey Attempt,

    How are you doing? What is your current taper schedule and are you planning on going C/T this Wednesday?

    We're here for support! Usually I hang out over on the "Need To Talk" section. I'm on Day 15 of C/T withdrawal from Percocet.

  4. #4
    MyBestAttempt is offline New Member
    Join Date
    Jun 2015
    Posts
    13

    Default

    Hello ham, congratulations on 15 days. I am currently tapering and at 40 mg a day 4×10. 3rd day of it. By tapering I'm hope to avoid serious sickness as bad as it could be if I was still on 85 to 125. I'm not sure if I should go to 30 mg and keep the four times a day dosage or if I should go to 30 mg and keep the four times a day dosage but just moved to the 30 mg a day and do it three times. I planned on contacting my doctor on Wednesday for advice. Any thoughts would be appreciated. Hope everyone have a nice day

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22